Jump to content
CrazyBoards.org

Recommended Posts

i'm in such a shitty mood today, and it was a rather fast and extreme dip down. Due to a combination of things, I feel like six kinds of shit, and I can't even cry about it. I actually enjoy crying sometimes, because afterwards i feel so much better, and thanks to Remeron, which is ruining my life, I can't, and I feel so violated. Medicine has stolen the only thing that makes me feel okay.

Link to comment
Share on other sites

Hi.

I'm actually doing somewhat decently at the moment, but I definitely know what you mean.  I think feeling shitty like that and being unable to cry about it is one of the things that differentiates depression from just being sad.

If you want to elaborate on the things that are making you feel like six kinds of shit, I'm listening.  PM me if you're not comfortable posting about them.

~CS

Link to comment
Share on other sites

i'm in such a shitty mood today, and it was a rather fast and extreme dip down. Due to a combination of things, I feel like six kinds of shit, and I can't even cry about it. I actually enjoy crying sometimes, because afterwards i feel so much better, and thanks to Remeron, which is ruining my life, I can't, and I feel so violated. Medicine has stolen the only thing that makes me feel okay.

<{POST_SNAPBACK}>

I know that when I was depressed and I first started on my meds, my moods were almost in a routine...I knew that I had one release when I was depressed and that was curl up, hide, and cry....but my meds began to kick in and before I knew it I no longer had the urge to cry my eyes out. I felt frustration, on top of other things.

Sometimes meds take a little while to work, I know my meds took a bit, and then I felt a world better. But its still best to bring this up to your doc, and let him/her know that you feel this way, and have these feelings about your medication.

Link to comment
Share on other sites

hi ehygon,

i was put on remeron as an adjunct to effexor and it made me suicidal so i stopped taking it and went back to seroquel as an adjunct. and i'm not the only person to experience this. i was on the basic remeron intro-dose and had been only taking it for about 2-3 weeks when this reaction happened. it was really bad.

how long have you been on remeron? perhaps you're getting a similar reaction to what i had.

grouse.

Link to comment
Share on other sites

and thanks to Remeron, which is ruining my life, I can't, and I feel so violated.

<{POST_SNAPBACK}>

thank you for reminding me; I knew there was something else weird that Remeron did to me, mentioned this to my pdoc the first time I stopped it, then forgot about it until now. I normally cry (or at least feel like it) for anything touching, sad or beautiful, with Remeron it was only when I dwelled on horrible stuff for hours. for me it was almost exactly analogous to near-anorgasmia from SSRIs in that it raised some sort of threshold without actually changing anything else.

fake edit: not sure exactly what you meant, since your wording makes it sound like either Remeron both makes you unable to cry (and doesn't help) or is actually making you worse (enough so that you can't cry). hope it was the former, no offense if it was the latter.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...